Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Approximating the Cumulative Chi-Square Distribution and its Inverse

Jinn-Tyan Lin
Journal of the Royal Statistical Society. Series D (The Statistician)
Vol. 37, No. 1 (1988), pp. 3-5
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2348373
Stable URL: http://www.jstor.org/stable/2348373
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Approximating the Cumulative Chi-Square Distribution and its Inverse
Preview not available

Abstract

This paper proposes an approximation to the cumulative chi-square distribution and its inverse. The approximation is simple for use on a hand calculator and its accuracy is quite satisfactory for many practical purposes.

Page Thumbnails

  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5